# SDR CALA2025042104071

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37348
- Make and model: Boeing 737-8
- Aircraft serial: 67621
- Aircraft time: 2,520 hours, 893 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE MATERIAL SHOWING PUT GIRT BAR TO FLOOR MOUNT AND PUT GIR BAR BACK TO GIRT BAR RETAINER CLIP. GIRT BAR OPS CHECK GOOD. NO EXCESSIVE MATERIAL SHOWN.
